Yes, please talk with your doctor about
the blood sugar levels. I do feel that 11 (which is about
199 on the measurement we use in the States), is very high and if a person stays at that level a long time or spikes up to that level and then down, and up again, it can damage your health over time. With all due respect to what your parents say about
that, then, it is in your best interest to have much lower blood sugar.
Normally, when steroids are prescribed, especially frequently and for long term, the prescribing doctor will also put the patient on diabetes meds (usually insulin). However, individual doctors may look at this differently - but I just want you to be aware of your own health and look out for yourself. Actually, I think you're probably doing this already since you sought out information and support at HealingWell.
As I told Paddicake in another thread (please read her thread), many factors can affect our blood sugar, not just meds: physical pain, stress, sickness, anxiety. So, take a deep breath and back away from that piece of cake.
Laniediabetes moderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating